# SDR AALA201811029008

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 8,544 hours, 3,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Grip
- Condition: Out Of Adjust
- Location: R4  Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 EMERGENCY HAND GRIP OUT OF ADJUSTMENT.   REPLACED THE HANDLE GRIP COVER. OK FOR SERVICE PER AIPC 25-23-04.
